MathSciNet Relay Station
MathSciNet bibliographic data
MR1797848 46B20
Baronti, Marco; Casini, Emanuele; Papini, Pier Luigi Triangles inscribed in a semicircle, in Minkowski planes, and in normed spaces. J. Math. Anal. Appl. 252 (2000), no. 1, 124–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement